# SDR ASOA201001690

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 13,761 hours, 12,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MOST AFT EMERGENCY LIGHT INOP.  RELAMPED LT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.  RELAMPED LT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
